Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On relations existing between two kernels of the form $\left( {a,b} \right) + b$ and $\left( {b,a} \right) + b$


Author: P. Hebroni
Journal: Bull. Amer. Math. Soc. 53 (1947), 753-756
MathSciNet review: 0022301
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1947-08865-0
PII: S 0002-9904(1947)08865-0